Wednesday, April 4, 2007

Fluffy Boobs

I'm feeling the pre-AF bloat. That, with a "plugged up" GI and a ridiculously huge full moon is not pleasant. I haven't taken Met in a few days... maybe I should. But honestly, I think that's what brought about my plugged up-ness. My tummy rumbles but I'm not egesting as completely as I'd like. So sorry to share that.

As I said in the last post, based on my one-time experience, if you're pregnant, your boobs become what I can only describe as "fluffy". They become very swollen and assume a gravity-defying quality. They're heavy, yet look light and airy. Light like fluffy, beaten egg whites. And as for fondling, forget it. Pregnant breasts are "you even just poke and I'll kill you" breasts.

Obviously, the current state of my breasts are nothing like those mentioned above. So I'm waiting patiently for AF. Actually she's not due till next week - and being the fickle little bugger that she is, she might change her mind and leave me in cycle limbo for quite a while longer.

I seriously need to make friends with Met soon. Looking at the BOX that I bought, the box that remains full, makes me wanna puke. Thursday and Friday are holidays here - I guess I should take advantage and pop some then.

4 comments:

SaraS-P said...

Hope you feel better soon.

I pretty much use my breasts as an informal pregnancy test. I was pregnant once, briefly, and my first symptom was the fluffy boobs. Without them, I don't even allow myself to seriously believe I might be pregnant.

I sure wish mine were fluffy right now!

Hope you feel better soon, and that AF doesn't dawdle in arriving!

Baby Blues said...

I'll be making friends with Met soon too. We're going on a break after this cycle and going au naturel! So maybe, right? So bring on the Met! And I think it's time to loose my TTC weight, so I won't LOOK pregnant!

Samantha said...

I'm sorry the Met has been so rough on you. My best assvice is to try to tough it out and take it consistently, starting on a low dose and ramping it up. Otherwise, I think it's always going to cause stomach upset. But you can't handle it, you can't handle it. Good luck with it.

My Reality said...

I wish I had some tips on making Met more tolerable. It doesn't bother me at all. I can take it 3 times a day, on an empty stomach and I don't have any problems with it at all.